| Model Number |
3341455 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Deformity/ Disfigurement (2360)
| Date of Event |
02/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: seroma.Patient identifier: (b)(6).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female patient underwent a breast augmentation with a mentor memoryshape breast implant 585cc and experienced seroma on the left side post-operatively.As a result, the patient underwent removal and replacement with mentor gel breast implants (serial numbers (b)(4)) on (b)(6) 2017.
Additional Manufacturer Narrative
On dec 2, 2022, additional information was received indicating the patient also experienced ptosis on the left side.Manufacturer¿s reference number: (b)(4).